Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
neveragain

sking texture and coloration on accutane

I am in the middle of month 3 on accutane. Male 140 pnds 40/80 mg alternating dosage. My skin looks like a bumpy old leather couch or something? Every bit of acne I have had on tane has left a redmark that is still visible. My skin looks very irritated and red and shity? WTF Some days it looks better than other but what the hell is going one?

Share this post


Link to post
Share on other sites

is this recent or has it been like this for the full course?

I'd talk to my derm if it just happened

Share this post


Link to post
Share on other sites

is this recent or has it been like this for the full course?

I'd talk to my derm if it just happened

It seems to have gotten worse as the course has progressed. Im still breaking out too. my skin has been sooo strange on this drug. My skin keeps getting blotchier and more irritated

Share this post


Link to post
Share on other sites

I'd go back to the derm and have your dose checked. There is usually

a 'sweet spot' for doseage. You may have to ride it out. Do you notice

when it's better or worse in accordance with the 40/80 alteration?

Share this post


Link to post
Share on other sites

I am in month 2.. and i sorta notice that too, but only on my inner cheeks and sometimes forehead. It usually when i havent washed my face for a while (towards the end of the day) and then after i wash it, it looks smooth again. I think its just the accutane messing with our skin, and also because its highly irritable. You can ask your derm next time but i wouldnt worry until the course is over :cool:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×